Alert archive / New Mexico / Flash Flood Warnings in 2025
Flash Flood Warning 182, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 11, 2025, 7:25 PM MDT for San Miguel County, New Mexico. It was in force for 99 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2025, 7:25 PM MDT (01:25 UTC)
- Expired
- Aug 11, 2025, 9:04 PM MDT
- In force
- 99 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 152 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 4236 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
046
WGUS55 KABQ 120125
FFWABQ
NMC047-120330-
/O.NEW.KABQ.FF.W.0182.250812T0125Z-250812T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
725 PM MDT Mon Aug 11 2025
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Hermits Peak and Calf Canyon Burn Scar in...
Northwestern San Miguel County in northeastern New Mexico...
* Until 930 PM MDT.
* At 725 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak and Calf Canyon Burn Scar.
Between 1 and 2 inches of rain have fallen along portions of the
Gallinas and Sapello Rivers. Additional rainfall amounts up to
0.25 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Sapello River
and Gallinas River. The debris flow can consist of rock, mud,
vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak and Calf Canyon Burn Scar.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
El Porvenir, Montezuma, Sapello and Gallinas.
This includes the following highways...
State Road 94 near Mile Marker 1.
State Road 266 between Mile Markers 0 and 6.
State Road 65 between Mile Markers 2 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows
can also be anticipated across roads. Roads and driveways may be
washed away in places. If you encounter flood waters, climb to
safety.
&&
LAT...LON 3579 10533 3578 10529 3579 10525 3578 10524
3577 10521 3576 10520 3575 10520 3573 10525
3568 10524 3564 10525 3561 10524 3563 10529
3565 10535 3567 10539 3569 10546 3572 10545
3575 10541 3578 10540 3580 10538
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Guyer2 follow-up statements
783
WGUS75 KABQ 120144
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
744 PM MDT Mon Aug 11 2025
NMC047-120330-
/O.CON.KABQ.FF.W.0182.000000T0000Z-250812T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
744 PM MDT Mon Aug 11 2025
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR REMAINS IN EFFECT UNTIL 930 PM MDT THIS EVENING FOR
NORTHWESTERN SAN MIGUEL COUNTY...
At 744 PM MDT, Doppler radar indicated the heavy rainfall has ended
over the Hermits Peak and Calf Canyon Burn Scar. Between 1.25 and
2.25 inches of rain have fallen along portions of the Gallinas River
and Sapello River. Flash flooding is ongoing or expected to begin
shortly.
Excessive rainfall over the burn scar will impact the Sapello River
and Gallinas River. The debris flow can consist of rock, mud,
vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Hermits Peak and Calf
Canyon Burn Scar.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
Some locations that will experience flash flooding include...
El Porvenir, Montezuma, Sapello and Gallinas.
This includes the following highways...
State Road 94 near Mile Marker 1.
State Road 266 between Mile Markers 0 and 6.
State Road 65 between Mile Markers 2 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows
can also be anticipated across roads. Roads and driveways may be
washed away in places. If you encounter flood waters, climb to
safety.
&&
LAT...LON 3579 10533 3578 10529 3579 10525 3578 10524
3577 10521 3576 10520 3575 10520 3573 10525
3568 10524 3564 10525 3561 10524 3563 10529
3565 10535 3567 10539 3569 10546 3572 10545
3575 10541 3578 10540 3580 10538
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Guyer380
WGUS75 KABQ 120304
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
904 PM MDT Mon Aug 11 2025
NMC047-120314-
/O.CAN.KABQ.FF.W.0182.000000T0000Z-250812T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
904 PM MDT Mon Aug 11 2025
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR IS CANCELLED FOR NORTHWESTERN SAN MIGUEL COUNTY...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
&&
LAT...LON 3579 10533 3578 10529 3579 10525 3578 10524
3577 10521 3576 10520 3575 10520 3573 10525
3568 10524 3564 10525 3561 10524 3563 10529
3565 10535 3567 10539 3569 10546 3572 10545
3575 10541 3578 10540 3580 10538
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 5:49 PM MDT, 1 hour 36 minutes earlier. Its key messages:
- Issued at 122 PM MDT Mon Aug 11 2025
- Marginal risk of severe thunderstorms east of the central mountain chain this afternoon and evening.
- Moderate to high risk of flash flooding below recent burn scars today and Tuesday, then moderate on Wednesday.
- Scattered virga showers and isolated dry thunderstorms will be capable of producing strong to erratic wind gusts of 40 to 50 mph over portions of west central and central NM this afternoon.
- After decreasing coverage of showers and thunderstorms Wednesday and Thursday, storm coverage will increase over central and western areas again at the end of the week.
Area forecast discussion, Aug 11, 5:49 PM MDT, 1 hour 36 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 549 PM MDT Mon Aug 11 2025 ...New AVIATION... .KEY MESSAGES... Issued at 122 PM MDT Mon Aug 11 2025 - Marginal risk of severe thunderstorms east of the central mountain chain this afternoon and evening. - Moderate to high risk of flash flooding below recent burn scars today and Tuesday, then moderate on Wednesday. - Scattered virga showers and isolated dry thunderstorms will be capable of producing strong to erratic wind gusts of 40 to 50 mph over portions of west central and central NM this afternoon. - After decreasing coverage of showers and thunderstorms Wednesday and Thursday, storm coverage will increase over central and western areas again at the end of the week. && .SHORT TERM... (This evening through Tuesday night) Issued at 122 PM MDT Mon Aug 11 2025 As an upper level trough and accompanying shortwave progress eastward through NM (as shown on satellite imagery and RAP height analysis), scattered to numerous thunderstorms are expected to develop along and east of the central mountain chain. A few storms may become strong to severe this afternoon and evening, given SBCAPE values are forecast to rise up to 2000 J/kg with 30-35kts of bulk shear. Large hail and damaging winds are the primary threats with any stronger storms. CAMs differ a bit on initiation location and timing, but are in agreement on a cluster of thunderstorms forming across far eastern NM by late afternoon to mid evening, which may increase a wind threat if this cluster can become an organized line. Alongside of strong to severe thunderstorms, heavy rainfall is likely in any storm, and slower storm motions (10-20mph) across eastern NM may lead to localized flash flooding. Elsewhere, near the Ruidoso area, cumulus clouds have begun to develop as of 1230pm and isolated showers have begun to develop south near Cloudcroft. CAMs continue to disagree whether storms will develop over or east of the burn scars, and that has limited confidence in whether a burn scar flash flood threat will materialize this afternoon, but with the threat there, the current Flash Flood Watch will continue. In western NM, PWAT values drop significantly (below 0.5"), and outside of breezy winds and the occasional virga shower, mostly clear skies are expected. With the crop of storms expected in eastern NM later today, they are very likely to push one or several outflow boundaries up against the central mountain chain tonight. This works to create gusty gap winds through the ABQ and Santa Fe metro areas, where gusts up to 40mph may occur after 9pm. As the gap winds and boundaries work to push moisture further west, this sets the stage for increased precipitation chances along and west of the central mountain chain for Tuesday. Storm motions also look to be slower and directed more to the south. A stray strong to severe storm may occur, though shear is noticeably weaker, inhibiting updrafts from sustaining themselves. Rather, the slow moving nature of storms leads to another potential round of burn scar flash flooding near the Ruidoso area, and another Flash Flood Watch has been issued for this. Confidence is higher for storms forming near the burn scars given moisture will have wrapped around the Sacramento Mountains. Elsewhere, the HPCC scar and off-scar locations have a low chance for localized flooding. && .LONG TERM... (Wednesday through Sunday) Issued at 122 PM MDT Mon Aug 11 2025 Throughout Wednesday and the rest of the work week, the upper level high that had shifted over to CA this past weekend now works its way back through NM. It is likely to be weaker than when it gave us very hot temperatures, and will also not completely eliminate our moisture. Thus, afternoon rounds of isolated to scattered thunderstorms are likely across the high terrain. Chances for precipitation are slightly higher across the Gila Region given embedded disturbances circling the high interacting with slightly higher moisture content. As we progress in the weekend, models and ensembles have been keen on developing a broad trough to our west and a high to our east, allowing a more traditional monsoon plume to cover NM. The highest precipitation chances are currently painted for Friday, given that the approaching trough is forecast to have a shortwave progressing through its axis, giving additional support for synoptic scale lift. This should also increase storm motions, limiting flash flooding to only the heaviest of storms. There may be a risk of training and/or multiple rounds of storms, but confidence is not high to definitively say. Afternoon thunderstorms are likely to continue into and through the weekend. && .AVIATION... (00Z TAFS) Issued at 543 PM MDT Mon Aug 11 2025 Scattered showers and thunderstorms will continue to push into eastern New Mexico with some strong to severe cells producing damaging downburst winds, large hail, and heavy downpours through the early evening. Storms should mostly die off by 12/0400UTC. Strong and gusty east canyon winds will develop in vulnerable central areas of New Mexico, including at KSAF and KABQ. Gusts will exceed 35kt at KABQ, so an Airport Weather Warning has been issued through 12/1000UTC. These east winds will send moisture farther west, so storms will favor more central areas of the state going into Tuesday afternoon. Scattered to numerous slow-moving heavy downpours are expected Tuesday between the Continental Divide and the central mountain chain. && .FIRE WEATHER... Issued at 122 PM MDT Mon Aug 11 2025 Elevated fire weather are likely through this afternoon and early evening across western NM due to a combination of low teen to single digit humidity and breezy winds. After today, elevated to critical fire weather conditions are not expected for the next several days. Moisture seeps through the central mountain chain tonight, resulting in a gusty gap wind up to 35kts. This moisture continues to move westward throughout the week, raising humidity values across western NM. Winds remain light, and the chances for wetting rainfall in western NM increases as the week progresses, especially Friday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 93 65 95 / 0 5 0 0 Dulce........................... 46 88 46 91 / 0 30 10 20 Cuba............................ 53 85 54 88 / 0 40 10 20 Gallup.......................... 48 91 52 92 / 0 10 5 10 El Morro........................ 53 85 54 87 / 0 20 10 30 Grants.......................... 52 88 54 90 / 0 30 10 30 Quemado......................... 54 88 56 88 / 0 30 20 50 Magdalena....................... 57 86 59 86 / 10 50 20 40 Datil........................... 53 83 53 84 / 0 50 20 50 Reserve......................... 51 94 51 93 / 5 40 20 70 Glenwood........................ 58 97 56 95 / 10 50 20 70 Chama........................... 46 80 46 83 / 5 50 20 40 Los Alamos...................... 57 81 57 84 / 10 60 20 40 Pecos........................... 53 79 53 83 / 30 60 30 40 Cerro/Questa.................... 51 81 51 84 / 20 60 20 40 Red River....................... 42 69 43 75 / 20 60 10 40 Angel Fire...................... 36 72 37 77 / 30 60 10 40 Taos............................ 50 83 49 86 / 20 50 10 30 Mora............................ 48 74 47 80 / 40 60 20 40 Espanola........................ 55 89 56 93 / 20 50 20 30 Santa Fe........................ 57 82 57 85 / 20 50 20 30 Santa Fe Airport................ 56 86 56 89 / 20 40 20 20 Albuquerque Foothills........... 64 90 65 91 / 10 40 30 20 Albuquerque Heights............. 63 92 62 93 / 10 30 20 10 Albuquerque Valley.............. 62 94 62 95 / 10 30 20 10 Albuquerque West Mesa........... 63 91 62 93 / 10 30 20 10 Belen........................... 59 93 59 95 / 10 30 20 10 Bernalillo...................... 61 92 61 94 / 10 30 20 20 Bosque Farms.................... 59 93 58 94 / 10 30 20 10 Corrales........................ 62 93 62 95 / 10 30 20 20 Los Lunas....................... 60 93 60 94 / 10 30 20 10 Placitas........................ 61 88 61 90 / 10 40 20 20 Rio Rancho...................... 62 92 62 94 / 10 30 20 20 Socorro......................... 63 95 62 95 / 10 40 20 20 Sandia Park/Cedar Crest......... 55 83 56 86 / 10 40 20 20 Tijeras......................... 57 85 58 87 / 10 40 20 20 Edgewood........................ 51 84 52 87 / 10 40 20 20 Moriarty/Estancia............... 51 85 51 88 / 10 40 20 20 Clines Corners.................. 53 78 55 82 / 20 40 20 20 Mountainair..................... 54 83 54 85 / 20 40 20 20 Gran Quivira.................... 53 83 55 84 / 20 50 30 30 Carrizozo....................... 59 86 60 88 / 30 50 30 30 Ruidoso......................... 54 77 55 79 / 30 70 30 50 Capulin......................... 50 76 52 82 / 40 20 10 20 Raton........................... 49 80 50 86 / 30 30 10 20 Springer........................ 51 82 52 88 / 40 30 10 20 Las Vegas....................... 51 78 52 84 / 40 50 20 30 Clayton......................... 58 83 59 88 / 50 10 5 0 Roy............................. 54 81 56 85 / 50 30 20 10 Conchas......................... 59 87 61 93 / 60 20 20 10 Santa Rosa...................... 56 83 58 89 / 50 30 30 10 Tucumcari....................... 58 84 60 90 / 70 10 20 0 Clovis.......................... 61 88 63 93 / 80 20 30 10 Portales........................ 61 88 63 93 / 80 30 40 10 Fort Sumner..................... 61 88 62 92 / 60 20 30 10 Roswell......................... 66 93 67 95 / 40 30 30 10 Picacho......................... 58 85 60 89 / 30 50 30 30 Elk............................. 55 82 57 85 / 30 60 30 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 PM MDT this evening for NMZ226. Flood Watch from Tuesday afternoon through Tuesday evening for NMZ226. && SHORT TERM...77 LONG TERM....77 AVIATION...52
In the hours before
Special weather statement, Aug 11, 4:15 PM MDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
415 PM MDT Mon Aug 11 2025
NMZ214-215-112245-
Southern Sangre de Cristo Mountains NM-East Slopes Sangre de
Cristo Mountains NM-
415 PM MDT Mon Aug 11 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TAOS...
SOUTHWESTERN COLFAX AND NORTH CENTRAL MORA COUNTIES UNTIL 445 PM
MDT...
At 415 PM MDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Black Lake to 7 miles south of
Ocate, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ocate, Coyote Creek State Park, Black Lake, Ojo Feliz and
Guadalupita.
This includes State Road 434 between Mile Markers 11 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3635 10507 3617 10494 3616 10494 3612 10491
3605 10491 3604 10492 3604 10491 3591 10491
3592 10497 3593 10500 3596 10500 3598 10501
3598 10503 3596 10504 3595 10504 3594 10506
3593 10505 3594 10515 3620 10532 3631 10534
TIME...MOT...LOC 2215Z 285DEG 9KT 3626 10523 3608 10508
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Local storm report, Aug 11, 4:51 PM MDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
451 PM MDT Mon Aug 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Hail Ojo Feliz 36.06N 105.12W
08/11/2025 E1.50 Inch Mora NM Trained Spotter
&&
34Special weather statement, Aug 11, 5:07 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
507 PM MDT Mon Aug 11 2025
NMZ233-112330-
Guadalupe County NM-
507 PM MDT Mon Aug 11 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL GUADALUPE COUNTY
UNTIL 530 PM MDT...
At 507 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Vaughn, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Pintada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3485 10529 3494 10518 3483 10493 3463 10511
3475 10529
TIME...MOT...LOC 2307Z 299DEG 15KT 3482 10520
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Special weather statement, Aug 11, 5:09 PM MDT, 2 hours 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 509 PM MDT Mon Aug 11 2025 NMZ239-112345- Eastern Lincoln County NM- 509 PM MDT Mon Aug 11 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LINCOLN COUNTY UNTIL 545 PM MDT... At 509 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles southeast of Corona, moving southeast at 10 mph. HAZARD...Wind gusts up to 50 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Mainly rural areas of Northeastern Lincoln County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3407 10549 3418 10522 3396 10492 3377 10536 TIME...MOT...LOC 2309Z 334DEG 7KT 3406 10527 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 MPH 34
Special weather statement, Aug 11, 6:58 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 658 PM MDT Mon Aug 11 2025 NMZ236-237-120130- De Baca County NM-Roosevelt County NM- 658 PM MDT Mon Aug 11 2025 ...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DE BACA AND WEST CENTRAL ROOSEVELT COUNTIES UNTIL 730 PM MDT... At 658 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Taiban, or 16 miles southeast of Fort Sumner, moving east at 20 mph. HAZARD...Wind gusts up to 50 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Mainly rural areas of East Central De Baca and West Central Roosevelt Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3440 10409 3438 10376 3415 10380 3422 10413 TIME...MOT...LOC 0058Z 279DEG 17KT 3430 10406 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 MPH 34
Local storm report, Aug 11, 7:16 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
716 PM MDT Mon Aug 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail 1 E Portales 34.18N 103.34W
08/11/2025 E0.88 Inch Roosevelt NM Emergency Mngr
&&
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 6:37 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 38 min |
| Aug 11, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 37 min |
| Aug 11, 6:57 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 19 min |
| Aug 11, 6:58 PM MDT | Special Weather Statement | ABQ | De Baca | 32 min |
| Aug 11, 7:16 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 119 min |
| Aug 11, 7:19 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 23 min |
| Aug 11, 7:22 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 20 min |
| Aug 11, 7:59 PM MDT | Special Weather Statement | ABQ | Curry | 31 min |
| Aug 11, 8:11 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Aug 11, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 31 min |
| Aug 11, 8:29 PM MDT | Special Weather Statement | ABQ | 46 min | |
| Aug 11, 9:01 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Aug 11, 9:02 PM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| Aug 11, 9:08 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 22 min |
| Aug 12, 2:09 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Aug 12, 2:47 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Aug 12, 4:05 PM MDT | Severe Thunderstorm Warning | ABQ | Catron | 13 min |
| Aug 12, 5:16 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Aug 12, 5:59 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.